Year 2011, Volume 9, Issue 9, Pages 10 - 37 2011-06-01

LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS

Sarah B. Hart [1] , Peter J. Rowley [2]

42 126

The definition of length for an element in a Coxeter group was generalized by Perkins and Rowley [7] to assign a length to subsets of a Coxeter group. Here the lengths of irreducible parabolic subgroups of finite Coxeter groups are determined.
Coxeter group, length, parabolic subgroup
Other ID JA23TE56TU
Journal Section Articles
Authors

Author: Sarah B. Hart

Author: Peter J. Rowley

Bibtex @ { ieja266311, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2011}, volume = {9}, pages = {10 - 37}, doi = {}, title = {LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS}, key = {cite}, author = {Hart, Sarah B. and Rowley, Peter J.} }
APA Hart, S , Rowley, P . (2011). LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS. International Electronic Journal of Algebra, 9 (9), 10-37. Retrieved from http://dergipark.org.tr/ieja/issue/25202/266311
MLA Hart, S , Rowley, P . "LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS". International Electronic Journal of Algebra 9 (2011): 10-37 <http://dergipark.org.tr/ieja/issue/25202/266311>
Chicago Hart, S , Rowley, P . "LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS". International Electronic Journal of Algebra 9 (2011): 10-37
RIS TY - JOUR T1 - LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS AU - Sarah B. Hart , Peter J. Rowley Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 10 EP - 37 VL - 9 IS - 9 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS %A Sarah B. Hart , Peter J. Rowley %T LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS %D 2011 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 9 %N 9 %R %U
ISNAD Hart, Sarah B. , Rowley, Peter J. . "LENGTHS OF PARABOLIC SUBGROUPS IN FINITE COXETER GROUPS". International Electronic Journal of Algebra 9 / 9 (June 2011): 10-37.